# SDR ASAA2012090592830

- Difficulty date: September 5, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 6,624 hours, 2,046 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2248
- Condition: Failed
- Location: A/C Bay
- Part time: 57,145 hours, 32,363 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER ENGINE START ON RECALL.  BITE CHECK OF NR 2 PACK ZONE TEMP CONTROLLER REVEALED TCV FAULT-THIS PACK.  VERIFIED THAT TCV, V141, IS INOP AND REPLACED TEMP CONTROL VALVE, REF MM 21-51-10. TCV INSTALLATION TEST NORMAL IAW MM 21-51-10.
